Volume 58, Number 1, March 2013

                                                                                                                                                                                                                                                   

 

  S T U D I A

 

                UNIVERSITATIS BABEŞ-BOLYAI

 

                               MATHEMATICA

                                          

 

 

CONTENTS

 

 

Constantin Cosmin Todea, On saturated triples associated to some

block algebras of finite groups . . . . . . . . . . . . . . . . . . . . . . . . .. . . . . . . . . . . . . . 5

 

Imran Faisal, Zahid Shareef and Maslina Darus, On certain

subclasses of analytic functions . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 9

 

Saurabh Porwal and Kaushal Kishore Dixit, Partial sums of

harmonic univalent functions . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . .15

 

Chellaian Selvaraj and Chinnian Santhosh Moni, Subordination results

for a class of Bazilevic functions with respect to symmetric points . . . . . . . . . . . .23

 

Mohamed Kamal Aouf, Nanjundan Magesh, Jagadeesan Jothibasu

and Sami Murthy, On certain subclasses of meromorphic functions

with positive coefficients . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . .31

 

Mehmet Unver, Inclusion results for four dimensional Cesaro submethods . . . . . . 43

 

Sezgin Sucu and Ertan Ibikli, Rate of convergence for Szasz type

operators including Sheffer polynomials . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . .55

 

George A. Anastassiou, Multivariate Voronovskaya asymptotic

expansions for general singular operators . . . . . . . . . . . . . . . . . . . . . . . . . . . . . .65

 

Erdal Karapınar, Tripled fixed point theorems in partially ordered

metric spaces . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . .. . . . . . . . 75

 

Radu Precup, On a bounded critical point theorem of Schechter . . . . . . . . . . . . . .87

 

Sorin Noaghi, The variation of curves length reported to cone metric . . . . . . . . . . 97

 

Ahmad Al-Omari and Takashi Noiri, A unified theory of weakly

contra-(, λ)-continuous functions in generalized topological spaces . . . . . . . . . . 107

 

Farid Messelmi and Boubakeur Merouani, Flow of Herschel-Bulkley

fluid through a two dimensional thin layer . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 119

 

Book reviews . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 131